Skip to Content

I took plan b on the third day could I still be preagnant?

Responses (1)

DzooBaby 9 Sep 2013

It is still a possibility but the possibility is reduced by the Plan b. It is about 80% effective. If you are sexually active, oral contraceptives like birth control pills are a much better option. They are 98-99.9% effective when taken correctly! If you will be having sex regularly, you should consider speaking to your Dr or see a family planning clinic about getting on "the Pill" or some other form of hormonal contraception.

DzooBaby 9 Sep 2013

I also want to add that it is common for women to get bleeding or spotting about a week, give or take, after taking Plan b then the next scheduled period is often late. Not all women get the bleeding/spotting but most women do find their cycle is thrown off and irregular. Dont be panicked if this occurs. You will return to "normal" in a cycle or two.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions